# SDR AALA20020625

- Difficulty date: May 7, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N1420D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11403
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND INTERIOR DOUBLER CRACKED AFT SIDE OF FORWARD PRESSURE BULKHEAD, D22213-079 FUSE FRAME REINFORCEMENT CHIP.  FABRICATED REPAIR DOUBLER AND INSTALLED PER ESO 51000.  (M)
